Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Was on Micronor, came off, getting late periods, pain in lower abdomen. Pregnant?

Hi, I was on Micronor but came off when the three months worth ended in March. My period is now late and I m getting feelings like movement in my lower abdomen at times throughout the day. I split from my boyfriend in January so was wondering if there is any chance that this could be pregnancy related as I would have been having bleeding with the pill . Thanks,
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thanks for your query.
If you have been sexually active after coming off the pill, then there are chances of pregnancy.
If not, there is no possibility of being pregnant.
ALso, after discontinuing hormonal contraceptives after long term use, it takes some months, generally a couple of months, to resume normal periods.
At times, a condition called post pill amenorrhoea results, and it takes a longer time for women to resume their periods.
Please consult your health care provider to be sure of the diagnosis.
take care.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor